# SDR S9BA00307

- Difficulty date: April 9, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N888P
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 37,490 hours, 78,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 239
- Part time: 37,490 hours, 78,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD FRAME 239 AFT WING ATTACHMENT LUG HAS CORROSION.  REMOVED AND REPLACED FRAME SUBASSEMBLY, SIDE FUSELAGE STA 239.88
